# SDR NWAA092426624

- Difficulty date: July 1, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 105,276 hours, 18,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT THE EMERGENCY ESCAPE PATH LIGHTING IN THE AFT GALLEY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED BATTERY PACK TO BE DEFECTIVE AND REPLACED IT.  THE SYSTEM OPERATED NORMALLY AFTER THE BATTERY PACK WAS REPLACED.
